Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 47, NWS Tallahassee, FL

April 25, 2015Coffee County, Dale County, Geneva County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 25, 2015, 4:32 PM CDT for Coffee County, Dale County, Geneva County, Alabama. It was in force for 58 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 4:32 PM CDT (21:32 UTC)
Expired
Apr 25, 2015, 5:30 PM CDT
In force
58 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Coffee County, AL, Dale County, AL, Geneva County, AL

The radar

The Ft Rucker radar (KEOX), 53 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:05 PM CDTTSTM WND DMGHacoda, ALSOCIAL MEDIA REPORT AND PICTURE OF A TREE DOWN ON A PICKUP NEAR HACODA
Apr 25, 5:10 PM CDTTSTM WND DMGEnterprise, ALNUMEROUS TREES AND POWER LINES DOWN
Apr 25, 5:15 PM CDTTSTM WND DMG1 Ne Geneva, ALTREE DOWN ON HIGHWAY 27 NORTH.
Apr 25, 5:15 PM CDTTSTM WND DMG2 Ssw Geneva, ALTREE DOWN.
Apr 25, 5:15 PM CDTTSTM WND DMG4 E Camp Alaflo Bsa, ALTREE DOWN ON HIGHWAY 27 BETWEEN ENTERPRISE AND OZARK. PUBLIC REPORT TO WTVY-TV FACEBOOK PAGE.
Apr 25, 5:15 PM CDTTSTM WND DMGGeneva, ALNUMEROUS TREES DOWN AROUND GENEVA COUNTY AND THE CITY OF GENEVA...REPORTED BY COUNTY EM. WDHN-TV ALSO POSTED PHOTOS OF SEVERAL LARGE TREES DOWN IN THE CITY OF GENEVA AND A SPOTTER REPORTED ESTIMATED 60 MPH GUSTS IN GENEVA AS WELL.
Apr 25, 5:15 PM CDTTSTM WND GST 58Geneva, ALMEASURED 58.25 MPH GUST AT A UNIVERSITY OF SOUTH ALABAMA MESONET SITE IN GENEVA.
Apr 25, 5:23 PM CDTTSTM WND DMG4 Nw Hartford, ALMOBILE HOME TRAILER BLOWN ONTO ITS SIDE BETWEEN HARTFORD AND WICKSBURG. REPORTED BY WDHN REPORTER.
Apr 25, 5:25 PM CDTTSTM WND DMGOzark, ALNUMEROUS TREES AND POWER LINES DOWN IN DALE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WUUS52 KTAE 252132
SVRTAE
ALC031-045-061-252230-
/O.NEW.KTAE.SV.W.0047.150425T2132Z-150425T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 PM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GENEVA COUNTY IN SOUTHEASTERN ALABAMA...
  COFFEE COUNTY IN SOUTHEASTERN ALABAMA...
  DALE COUNTY IN SOUTHEASTERN ALABAMA...

* UNTIL 530 PM CDT

* AT 431 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM DOZIER TO 7 MILES WEST OF LAUREL
  HILL...AND MOVING EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DALEVILLE...ELBA...GENEVA...OZARK...FORT RUCKER...ENTERPRISE...
  LEVEL PLAINS...SAMSON...NEWTON...NEW BROCKTON...ARITON...LEE...
  CLAYHATCHEE...KINSTON...COFFEE SPRINGS...BLUFF SPRING...PHILLIPS
  CROSSROADS...BATTENS CROSSROADS...SELLERSVILLE AND DYKES
  CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE HAD A HISTORY OF PRODUCING DESTRUCTIVE WINDS 
ACROSS SOUTH CENTRAL ALABAMA AND THE FLORIDA PANHANDLE. MOVE 
IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL 
THIS STORM PASSES.

&&

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8542
      3100 8583 3100 8619
TIME...MOT...LOC 2131Z 249DEG 55KT 3148 8634 3099 8659 

$$

38-GODSEY
2 follow-up statements
602 
WWUS52 KTAE 252201
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 PM CDT SAT APR 25 2015

ALC031-045-061-252230-
/O.CON.KTAE.SV.W.0047.000000T0000Z-150425T2230Z/
GENEVA AL-COFFEE AL-DALE AL-
501 PM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN GENEVA...COFFEE AND DALE COUNTIES...

AT 501 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF ARITON TO 6 MILES SOUTHWEST OF
SAMSON...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ELBA...GENEVA...OZARK...FORT RUCKER...ENTERPRISE...LEVEL
PLAINS...SAMSON...NEWTON...NEW BROCKTON...ARITON...LEE...
CLAYHATCHEE...KINSTON...COFFEE SPRINGS...BLUFF SPRING...PHILLIPS
CROSSROADS...BATTENS CROSSROADS...SELLERSVILLE AND DYKES CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS ACROSS THE 
FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA. MOVE IMMEDIATELY INSIDE 
A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL THIS STORM PASSES.

&&

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8542
      3100 8583 3100 8619
TIME...MOT...LOC 2201Z 260DEG 46KT 3158 8582 3103 8610 

$$

38-GODSEY
024 
WWUS52 KTAE 252217
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
517 PM CDT SAT APR 25 2015

ALC031-045-061-252230-
/O.CON.KTAE.SV.W.0047.000000T0000Z-150425T2230Z/
GENEVA AL-COFFEE AL-DALE AL-
517 PM CDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL GENEVA...EASTERN COFFEE AND DALE COUNTIES...

AT 517 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLUE SPRINGS STATE PARK TO NEAR GENEVA...MOVING
EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...GENEVA...FORT RUCKER...OZARK...ENTERPRISE...LEVEL
PLAINS...SAMSON...NEWTON...NEW BROCKTON...ARITON...CLAYHATCHEE...
COFFEE SPRINGS...CLINTONVILLE...SOMERSET...SKIPPERVILLE...PHILLIPS
CROSSROADS...BATTENS CROSSROADS...WATERFORD...HOOPER STAGE FIELD AND
LOWE ARMY HELIPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3121 8601 3162 8587 3162 8542 3100 8583
      3101 8608
TIME...MOT...LOC 2217Z 249DEG 55KT 3166 8557 3111 8586 

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:33 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 25, 3:33 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 PM EDT SAT APR 25 2015

...ISOLATED SEVERE STORMS POSSIBLE THROUGH THIS EVENING...

.NEAR TERM [THROUGH TONIGHT]...
THE NOON EDT REGIONAL SURFACE ANALYSIS SHOWED A WEAK WARM FRONT
EXITING OUR FORECAST AREA TO THE NORTHEAST (ACROSS CENTRAL GA), AND
A RIDGE ALONG THE WEST FL COAST. THERE WAS A 1008 MB LOW OVER
SOUTHEAST LA, ASSOCIATED WITH AN MCS. VAPOR IMAGERY AND UPPER AIR
DATA SOWED A +PV ANOMALY (NEAR THE AFOREMENTIONED WARM FRONT)
EXITING OFF THE SOUTHEAST COAST. IT WAS THIS FEATURE (ALONG WITH THE
WARM FRONT) THAT HELPED TO GENERATE THE DEEP MOIST CONVECTION THIS
MORNING. AS OF 3 PM EDT, THE STORMS OVER OUR REGION HAD DECREASED
AND WERE RATHER ISOLATED, BEING PRIMARILY DRIVEN BY MESOSCALE
BOUNDARY INTERACTIONS AND A CONDITIONALLY UNSTABLE AIR MASS.
THERE WAS ANOTHER +PV ANOMALY OVER SOUTHEAST LA THAT WILL
TRANSLATE QUICKLY EASTWARD THROUGH THIS EVENING. WE EXPECT SOME OF
THE DEEP MOIST CONVECTION ASSOCIATED WITH THIS FEATURE (CURRENTLY
THE MCS IN SOUTHEAST LA) TO REACH OUR FORECAST AREA BY LATE
AFTERNOON AND EARLY THIS EVENING.

RECENT RAP ANALYSES STILL SHOWED 0-6 BULK SHEAR VALUES OF 50 TO 60
KT ACROSS OUR REGION. COUPLED WITH A MOIST, MODERATELY UNSTABLE
AIR MASS, THERE COULD STILL BE ISOLATED SEVERE STORMS ACROSS OUR
REGION THROUGH SUNSET. DAMAGING WIND GUSTS AND HAIL ARE THE MAIN
THREATS, BUT THERE IS JUST ENOUGH 0-1 KM SHEAR (25 KT) TO SUPPORT A
LOW-END TORNADO THREAT AS WELL, ESPECIALLY ALONG MESOSCALE
BOUNDARIES. AFTER SUNSET THE CAPE WILL DECREASE AND THE FORCING WILL
DIMINISH, SO WE EXPECT THE RAIN TO TAPER OFF FROM WEST TO EAST BY
MIDNIGHT.

.SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]...
AT UPPER LEVELS, THE ELONGATE E-W ORIENTED TROUGH OVER NEW ENGLAND
AND THE GREAT LAKES WILL AMPLIFY SOUTHWARD AS IT SWEEPS OFF THE EAST
COAST. MEANWHILE, AN UPPER LEVEL LOW WILL CUT OFF OVER NEW MEXICO ON
SUNDAY AND MOVE EAST TO OKLAHOMA BY MONDAY NIGHT. THE GULF COAST
REGION WILL REMAIN UNDER FAIRLY ZONAL FAST FLOW WITH THE SEEMINGLY
EVER-PRESENT SUBTROPICAL JET FIRMLY IN PLACE ON SUNDAY. THIS
FEATURE WILL LIFT TEMPORARILY NORTHWARD ON MONDAY. AT THE
SURFACE, A COLD FRONT WILL DROP SOUTH FROM THE TENNESSEE VALLEY ON
SUNDAY TO OFF OUR COASTLINE BY MONDAY. ENOUGH DRY AIR WILL WORK
ITSELF INTO OUR NORTHERN ZONES BY SUNDAY TO PRECLUDE CONVECTIVE
DEVELOPMENT THERE. AREAS SOUTH OF A DOTHAN TO TIFTON LINE WILL SEE
ISOLATED TO SCATTERED STORM DEVELOPMENT ON SUNDAY AFTERNOON WITH
COVERAGE INCREASING AS YOU HEAD SOUTH. 50-55 KNOTS OF DEEP LAYER
SHEAR WILL OVERLAY SBCAPES IN EXCESS OF 1200 J/KG (ALONG AND S OF
I-10) WHICH WILL SUPPORT ORGANIZED CONVETION AND ANOTHER SEVERE
WEATHER THREAT. SPC HAS THE ENTIRE FORECAST AREA OUTLINED FOR A
MARGINAL RISK OF SEVERE STORMS. HOWEVER, WE FEEL THAT THE BEST
THREAT FOR SEVERE WILL BE LIMITED TO THE SOUTHERN HALF OF THE
FORECAST AREA WITH DAMAGING WIND AND HAIL THE PRIMARY THREAT. BY
MONDAY, INCREASED DRY AIR AND LOWER CAPE WILL PRECLUDE A SEVERE
WEATHER THREAT, ALTHOUGH ISOLATED TO SCATTERED STORMS ARE STILL
POSSIBLE SOUTH OF THE FLORIDA LINE.

.LONG TERM [TUESDAY THROUGH NEXT SATURDAY]...
THE UPPER LOW OVER THE PLAINS WILL OPEN UP AS IT MOVES EAST
ACROSS THE MISSISSIPPI VALLEY, BUT SOME REMNANT ENERGY WILL BE
LEFT BEHIND AND EVENTUALLY DEEPEN INTO ANOTHER CUT-OFF CLOSED LOW
SOMEWHERE IN THE VICINITY OF TX OR LA. THERE ARE LARGE DIFFERENCES
IN HOW THE MODELS EVOLVE THE LOW EASTWARD WITH THE GFS MORE
PROGRESSIVE THAN THE EURO. THERE WILL BE A SURFACE REFLECTION OF
THIS FEATURE SOMEWHERE IN THE VICINITY OF THE NORTH CENTRAL GULF
COAST BY TUESDAY. AGAIN, THERE ARE MODEL DIFFERENCES AS TO WHAT
LATITUDE THE LOW WILL TRACK EWD ALONG. A MORE NORTHERLY TRACK
WOULD FAVOR MORE THUNDERSTORMS AND SEVERE THREAT WHILE A MORE
SOUTHERLY ROUTE WOULD MEAN MAINLY SHOWERS. THESE DETAILS WILL NEED
TO BE WORKED OUT IN FUTURE FORECASTS WHEN WE WILL HOPEFULLY SEE A
MODEL CONSENSUS DEVELOP. ONE THING THAT IS CERTAIN IS THAT THE THE
TUESDAY THROUGH WEDNESDAY PERIOD WILL BE THE MOST UNSETTLED WITH
HIGHEST POPS. LATER IN THE WEEK, THE EURO DRIES US OUT AND THE GFS
DEVELOPS ANOTHER GULF LOW. TO ADDRESS THE UNCERTAINTY WE HAVE
SLIGHT TO LOW CHANCE POPS IN FOR FRIDAY THROUGH SATURDAY.

&&

.AVIATION...
[THROUGH 18Z SUNDAY] MVFR TO VFR CONDITIONS THIS EVENING WILL
DETERIORATE TO IFR OVERNIGHT AS LOW CIGS SET IN AROUND MIDNIGHT.
LOW VSBYS WILL ALSO BE POSSIBLE AT TLH AND VLD AROUND SUNRISE.
WINDS FROM THE WEST-SOUTHWEST WILL BE QUITE GUSTY TODAY AND
TOMORROW AT MOST SITES, AROUND 10-15 KTS WITH GUSTS TO AROUND 20
KTS OCCASIONALLY, THOUGH THEY WILL BE LIGHTER OVERNIGHT.

&&

.MARINE...
WINDS WILL INCREASE TO CAUTIONARY LEVELS TONIGHT AS A COLD FRONT
DRIFTS SOUTH TOWARD THE WATERS. THESE WINDS WILL REMAIN ELEVATED
ACROSS THE EASTERN WATERS INTO SUNDAY NIGHT. THE FRONT WILL SLIDE
SOUTH IN THE WATERS BY MONDAY MORNING BRIEFLY SWITCHING WINDS TO
OFFSHORE. THE FORECAST FROM TUESDAY ONWARD IS HIGHLY DEPENDENT ON
THE DEVELOPMENT OF AND TRACK OF A GULF LOW THROUGH THURSDAY. FOR
NOW THE FORECAST REFLECTS MODERATE EASTERLY FLOW ON TUESDAY
SWITCHING TO STRONGER NORTHWESTERLY FLOW ON WEDNESDAY. THIS
FORECAST IS SUBJECT TO CHANGE.

&&

.FIRE WEATHER...
MOIST CONDITIONS WILL PERSIST THROUGH THE NEXT FEW DAYS KEEPING
RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS. RAIN CHANCES
REMAIN IN THE FORECAST THROUGH WEDNESDAY...WITH THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL FROM A STRONGER STORM SYSTEM TUESDAY AND
WEDNESDAY.

&&

.HYDROLOGY...
AN ACTIVE WEATHER PATTERN HAS LEFT MANY OF OUR AREA RIVERS IN
ACTION STAGE, WITH A FEW THAT REACHED FLOOD STAGE. THE
CHOCTAWHATCHEE RIVER AT BRUCE AND THE APALACHICOLA RIVER AT
BLOUNTSTOWN ARE THE ONLY TWO SITES REMAINING IN FLOOD STAGE AND
HAVE BOTH PEAKED AND WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS.
ADDITIONAL RAINFALL TODAY AND TOMORROW IS NOT FORECAST TO CAUSE
ANY FURTHER FLOODING, HOWEVER A ROUND OF HEAVY RAIN ON TUESDAY IN
NORTH FLORIDA MAY CAUSE SOME AREA RIVERS TO RISE TO ACTION OR
FLOOD STAGE BY MID-WEEK NEXT WEEK. CURRENTLY THE MOST VULNERABLE
SITES WOULD BE THE CHOCTAWHATCHEE AT BRUCE AND CARYVILLE AND THE
APALACHICOLA RIVER AT BLOUNTSTOWN AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   73  89  69  86  64 /  30  30  20  20  30
PANAMA CITY   74  81  71  79  65 /  20  30  20  30  40
DOTHAN        70  87  64  83  59 /  10  10  10  10  20
ALBANY        70  87  64  81  57 /  30  10  10  10  10
VALDOSTA      71  88  66  82  62 /  40  30  20  20  20
CROSS CITY    73  85  69  84  64 /  30  40  30  40  30
APALACHICOLA  75  83  71  81  68 /  20  40  20  40  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 2 AM EDT SUNDAY FOR COASTAL BAY.
GA...NONE.
AL...NONE.
GM...NONE.

&&

NEAR TERM...FOURNIER
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...FOURNIER
MARINE...WOOL
FIRE WEATHER...WOOL
HYDROLOGY...MOORE

In the hours before

Special weather statement, Apr 25, 11:13 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1213 PM EDT SAT APR 25 2015

...TORNADO WATCH 108 CANCELLED...

ALZ065>069-FLZ007>012-108-112-251715-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-SOUTH WALTON-COASTAL BAY-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON
1213 PM EDT SAT APR 25 2015

THE NWS HAS CANCELLED TORNADO WATCH 108...WHICH WAS IN EFFECT FOR
SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE. HOWEVER...SEVERE
STORMS MAY STILL BECOME A THREAT LATER TODAY...SO PLEASE MONITOR
FOR FUTURE INFORMATION.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 6:20 AM CDTSevere Thunderstorm WarningTAEGeneva40 min
Apr 25, 6:54 AM CDTSevere Thunderstorm WarningTAEGeneva51 min
Apr 25, 4:26 PM CDTSevere Thunderstorm WarningTAEHenry36 min
Apr 25, 5:08 PM CDTSevere Thunderstorm WarningTAEDale, Geneva, Henry, Houston67 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.